Illinois Journal of Mathematics

Non coherence de certains anneaux de fonctions holomorphes

E. Amar

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 68-73.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047366

Digital Object Identifier
doi:10.1215/ijm/1256047366

Mathematical Reviews number (MathSciNet)
MR602897

Zentralblatt MATH identifier
0493.32006

Subjects
Primary: 32E25
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Amar, E. Non coherence de certains anneaux de fonctions holomorphes. Illinois J. Math. 25 (1981), no. 1, 68--73. doi:10.1215/ijm/1256047366. https://projecteuclid.org/euclid.ijm/1256047366


Export citation